The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (689 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 3, 1987, pp. 281–286
DOI: 10.4171/ZAA/249

Published online: 1987-06-30

A General Random Fixed Point Theorem for Upper Semicontinuous Multivalued 1-Set-Contractions

Siegfried Hahn[1]

(1) Dresden, Germany

A random fixed point theorem of Leray-Schauder type for multivalued upper semicontinuous 1-set-contractions is proved. The domains are allowed to be random. The result generalizes several random fixed point theorems and implies a stochastic version of a fixed point theorem of Petryshyn for multivalued mappings.

No keywords available for this article.

Hahn Siegfried: A General Random Fixed Point Theorem for Upper Semicontinuous Multivalued 1-Set-Contractions. Z. Anal. Anwend. 6 (1987), 281-286. doi: 10.4171/ZAA/249